Skip to Content

What is the best syrup to liquify the mucus?

Question is Closed
Report Favorite

Answers (1)

9 May 2010

You need an expectorant containing guaifenesin to thin the mucus. Speak to your pharmacist who will be able to recommend brands available in your part of the world. Water is also a good expectorant as is steam - hot showers are recommended as are steam inhalations and plenty of fluids.
http://www.drugs.com/guaifenesin.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Asthma - I HAVE HAD ALLERGY TESTS (NEG) USE ADDVAIR,ZANTAC, AND CLARITIN d?

tHE COUGH IS GONE, BUT STILL HAVE THICK MUCUS IN THROAT, DRY THROAT, AND MY VOICE IS NEARLY GONE SOME DAYS... ANY SUGGESTIONS. ALSO CAN THE ...

1 answer 25 Oct 2009

Could my 9 yr old son have developed a breathing problem from taking Promethazine/Codeine Syrup ?

My 9 yr old son is asthmatic and has has a pretty bad caugh. He was prescribed Promethazine/Codeine Syrup for a cold a few months ago when he had the ...

1 answer 9 Feb 2010

Can someon please explain in real scientific detail how a steroid preventer inhaker works..pls!! :)?

for my A level biolgy i am doing a report on asthma..i have chosen the key soloution to be steriod preventers. such as becotide. But researching it, ...

1 answer 12 Mar 2010

Is mucus build up a side effect of albuterol?

I was diagnosed with exercise induced asthma a week ago. Since I have started taking albuterol, mucus builds up in my throat and I have a ...

2 answers 19 Aug 2010

I have asthma and starting taking naltrexone and it seems like it has increased my mucus production?

and has caused my asthma to amp up. Anyone else experience this or am I the only one?

1 answer 29 May 2015